Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the number of singularities in meromorphic foliations on compact complex surfaces


Author: Edoardo Ballico
Journal: Trans. Amer. Math. Soc. 343 (1994), 417-432
MSC: Primary 32L30; Secondary 14J60
DOI: https://doi.org/10.1090/S0002-9947-1994-1191609-0
MathSciNet review: 1191609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Here we study meromorphic foliations with singularities on a smooth compact complex surface. Aim: study the locations of the singularities, using vector bundle techniques and techniques introduced in the cohomological study of projective geometry.


References [Enhancements On Off] (What's this?)

  • [B] E. Ballico, On the homogeneous ideal of s general points in $ {{\mathbf{P}}^3}$, J. Algebra 106 (1987), 46-52. MR 878467 (88b:14036)
  • [B1] -, On the homogeneous ideal of projectively normal curves, Ann. Mat. Pura Appl. (4) 154 (1989), 83-90. MR 1043066 (91d:14014)
  • [BPS] W. Barth, C. Peters and A. Van de Ven, Compact complex surfaces, Ergebnisse der Math. Bd. 4, Springer-Verlag, 1984. MR 749574 (86c:32026)
  • [C] A. Corti, Polynomial bounds for the number of automorphisms of a surface of general type, Ann. Sci. École Norm. Sup. (4) 24 (1991), 113-137. MR 1088272 (92d:14035)
  • [De] P. Deligne, Equations différentielles a points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer-Verlag, 1970. MR 0417174 (54:5232)
  • [DK] P. Deligne and N. Katz, Groupes de monodromie en géométrie algébriques. II, (SGA 7 II), Lecture Notes in Math., vol. 340, Springer-Verlag, 1973. MR 0354657 (50:7135)
  • [Ea] A. Eastwood, Collision de biais et application à l'interpolation, Manuscripta Math. 67 (1990), 227-249. MR 1046987 (91m:14023)
  • [EF] G. Elencwajg and O. Forster, Vector bundles on manifolds without divisors and a theorem on deformations, Ann. Inst. Fourier 32 (1982), 25-51. MR 694127 (84f:32035)
  • [G1] X. Gomez-Mont, The transverse dynamics of a holomorphic flow, Ann. of Math. (2) 127 (1988), 49-92. MR 924673 (89d:32049)
  • [G2] -, Holomorphic foliations in ruled surfaces, Trans. Amer. Math. Soc. 312 (1989), 179-201. MR 983870 (91e:32027)
  • [G3] -, On closed leaves of holomorphic foliations by curves, Algebraic Geometry and Complex Analysis (Patzcuaro, 1987), Lecture Notes in Math., vol. 1414, Springer-Verlag, 1989, pp. 61-98. MR 1042357 (91f:32035)
  • [G4] -, Foliations by curves of complex analytic spaces, Contemporary Math., vol. 58, Amer. Math. Soc., Providence, RI, 1987, pp. 123-141. MR 893860 (88f:32046)
  • [G5] -, Integrals for holomorphic foliations with singularities having all leaves compact, Ann. Inst. Fourier (Grenoble) 39 (1989), 451-458. MR 1017286 (91d:32045)
  • [GK] X. Gomez-Mont and G. Kempf, Stability of meromorphic vector fields in projective spaces, Comment. Math. Helv. 64 (1989), 462-473. MR 998859 (90d:14012)
  • [GM] X. Gomez-Mont and J. Mucino, Persistent cycles for holomorphic foliations having a meromorphic first integral, Holomorphic Dynamics, (Proceedings Mexico 1986), Lecture Notes in Math., vol. 1345, Springer-Verlag, 1989. MR 980957 (90b:58220)
  • [HH] R. Hartshorne and A. Hirschowitz, Droites en position générale dans l'espace projectif, Algebraic Grometry, (Proc La Rabida 1981), Lecture Notes in Math., vol. 961, Springer-Verlag, 1982, pp. 169-189. MR 708333 (85e:14043)
  • [H1] A. Hirschowitz, Sur la postulation générique des courbes rationelles, Acta Math. 146 (1981), 209-230. MR 611384 (82j:14028)
  • [H2] -, La methode d'Horace pour l'interpolation à plusieurs variables, Manuscripta Math. 50 (1985), 337-388. MR 784148 (86j:14013)
  • [Hu] K. Hulek, Stable rank 2 vector bundles on $ {{\mathbf{P}}_2}$ with $ {c_1}$ odd, Math. Ann. 242 (1979), 241-266. MR 545217 (80m:14011)
  • [K] S. Kobayashi, Differential geometry of complex vector bundles, Publ. Math. Soc. Japan 15 (1987). MR 909698 (89e:53100)
  • [I] M. Idà, On the homogeneous ideal of the generic union of lines in $ {{\mathbf{P}}^3}$, J. Reine Angew Math. 403 (1990), 67-153. MR 1030412 (91b:14022)
  • [M] M. Maruyama, Elementary transformations of algebraic vector bundles, Algebraic Geometry, (Proc. La Rabida 1981), Lecture Notes in Math., vol. 961, Springer-Verlag, 1982, pp. 241-266. MR 708337 (85b:14020)
  • [OSS] C. Okonek, M. Schneider and H. Spindler, Vector bundles on complex projective spaces, Progress in Math., vol. 3, Birkhäuser, 1980. MR 561910 (81b:14001)
  • [Pe] D. Perrin, Courbes passant par m points généraux de $ {{\mathbf{P}}^3}$, Mém. Soc. Math. France 28/29 (1987).
  • [R] L. Roberts, The ideal generation conjecture for 28 points in $ {{\mathbf{P}}^3}$, Canad. J. Math. 38 (1986), 1228-1238; Erratum to "The ideal generation conjecture for 28 points in $ {{\mathbf{P}}^3}$", Canad. J. Math. 39 (1987), 512. MR 869723 (88e:14008a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L30, 14J60

Retrieve articles in all journals with MSC: 32L30, 14J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1191609-0
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society